Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Charleston, WV

February 28, 20114 counties in West Virginia; Lawrence County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Feb 28, 2011, 7:36 AM EST for 4 counties in West Virginia; Lawrence County, Kentucky. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2011, 7:36 AM EST (12:36 UTC)
Expired
Feb 28, 2011, 8:30 AM EST
In force
54 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Lawrence County, KY, Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 71 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 5:47 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-195 m²/s²
0-3 km storm-relative helicity
-105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS51 KRLX 281236
SVRRLX
KYC127-WVC043-045-059-099-281330-
/O.NEW.KRLX.SV.W.0005.110228T1236Z-110228T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
736 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...LOUISA...BLAINE...
  SOUTHWESTERN LINCOLN COUNTY IN WEST VIRGINIA...
  NORTHWESTERN LOGAN COUNTY IN WEST VIRGINIA...
  NORTHWESTERN MINGO COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WILLIAMSON...
  SOUTHERN WAYNE COUNTY IN WEST VIRGINIA...

* UNTIL 830 AM EST

* AT 731 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES WEST OF MARTHA...OR NEAR SANDY HOOK...AND MOVING EAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHARLEY...ULYSSES...DUNLOW...KIAHSVILLE...CHATTAROY...GILL AND
  HARTS.

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.

&&

LAT...LON 3803 8302 3812 8290 3810 8203 3764 8223
      3767 8230 3778 8234 3782 8242 3789 8244
      3795 8251 3795 8256 3792 8260 3789 8260
      3788 8263 3800 8295 3796 8299 3799 8303
TIME...MOT...LOC 1235Z 282DEG 44KT 3803 8299

$$

26
1 follow-up statement
908 
WWUS51 KRLX 281327
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
827 AM EST MON FEB 28 2011

KYC127-WVC043-045-059-099-281337-
/O.EXP.KRLX.SV.W.0005.000000T0000Z-110228T1330Z/
LAWRENCE KY-LOGAN WV-WAYNE WV-LINCOLN WV-MINGO WV-
827 AM EST MON FEB 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY IN
KENTUCKY...AND NORTHWESTERN MINGO...SOUTHWESTERN LINCOLN...SOUTHERN
WAYNE AND NORTHWESTERN LOGAN COUNTIES IN WEST VIRGINIA WILL EXPIRE AT
830 AM EST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3803 8302 3812 8290 3810 8203 3764 8223
      3767 8230 3778 8234 3782 8242 3789 8244
      3795 8251 3795 8256 3792 8260 3789 8260
      3788 8263 3800 8295 3796 8299 3799 8303
TIME...MOT...LOC 1327Z 282DEG 44KT 3790 8220

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:40 AM EST, 4 hours 56 minutes earlier.

Area forecast discussion, Feb 28, 2:40 AM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
240 AM EST MON FEB 28 2011

.SYNOPSIS...
STRONG COLD FRONT SWINGS TODAY...SEVERE WEATHER POSSIBLE. HEAVY RAIN
AND SATURATED TERRAIN COULD PRODUCE FLOODING PROBLEMS THROUGH THIS
EVENING. MUCH DRIER PATTERN FOR MIDWEEK.

&&

.NEAR TERM /THROUGH TODAY/...
A LOW PRESSURE SYSTEM...AND ITS ASSOCIATED COLD FRONT WILL BRING
THUNDERSTORMS WITH STRONG GUSTY WINDS AND HEAVY RAIN TODAY. SOME OF
THE STORMS COULD BECOME SEVERE THROUGH THIS EVENING. THE STRONGEST
STORMS WILL RIDE ALONG THE COLD FRONT...EXPECTED TO REACH SOUTHEAST
OH BY 15Z...AND THE OH RIVER BY 17Z. THEN...FRONT SWEEPS EASTWARD TO
PRODUCE BRIEF PERIODS OF VERY HEAVY RAIN...STRONG GUSTY WINDS
PERHAPS SOME SEVERE...AND LIGHTNING. STRONG DYNAMICS COULD LEAD TO
WEAK TORNADOES AS WELL.

MODELS INDICATE AN ENVIRONMENT DOMINATED BY DYNAMIC FORCING. STRONG
DEEP LAYER SHEAR...STORM RELATIVE HELICITY...CAPE UNDER 200
J/KG...PW NEAR 1.45 INCHES...SFC DEWPOINTS IN THE UPPER 50S...AND
STRONG BOUNDARY LAYER CONVERGENCE WILL ACCOMPANY THIS FRONT.

WITH NEAR SATURATED TERRAIN...THESE HEAVY RAIN CAN PRODUCE FLOODING
OF CREEKS...SMALL STREAMS AND LOW LYING AREAS THROUGH THIS EVENING.

NO CHANGES NEEDED FOR PREVIOUS TEMPERATURE FORECAST FOR MONDAY.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WILL KEEP THIS DISCUSSION FAIRLY SHORT WITH ACTIVE WEATHER PENDING
THIS MORNING.

CLEAR THE FRONT AND THE POPS QUICKLY AFTER 00Z TUESDAY WITH THE
BOUNDARY CHARGING SOUTHEAST OF THE MOUNTAINS. FORECAST SOUNDINGS DRY
OUT COMPLETELY BEHIND THE FRONT...SUGGESTING A VERY SHARP GRADIENT
IN THE CLOUD COVER MONDAY NIGHT BETWEEN CLOUDY AND CLEAR. COLDER AIR
MASS WILL ADVECT IN...AND WILL SEE A STRONG DROP IN TEMPERATURES TO
BELOW FREEZING BY MORNING. NORTHWEST WINDS WILL STAY UP OVERNIGHT.

BEYOND THIS AIRMASS CHANGE INTO MID WEEK...BASICALLY CHASING CLOUDS
IN THE FORECAST...WITH THE MOST COVERAGE COMING FROM A COLD FRONT
THAT WILL CLIP THE NORTHERN ZONES AND HANG UP A BIT IN THE MOUNTAINS
WEDNESDAY. HIGH PRESSURE IN CONTROL OTHERWISE WITH DRY WEATHER
EXPECTED...AND SHOULD SEE HEALTHY DIURNAL RANGES.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
MODELS AGREE THAT MIDLEVEL ZONAL FLOW PATTERN AT THE START OF THE
EXTENDED PERIOD WILL BECOME A BIT MORE AMPLIFIED BY THE
END...RESULTING IN A TROUGH ACROSS THE EASTERN U.S. BY NEXT SUNDAY.
AS ALWAYS THOUGH...THE DETAILS DIFFER...ESPECIALLY FOR NEXT
WEEKEND.  THE GFS IS IN THE CAMP PROMOTING A FASTER...WEAKER OPEN
WAVE ARRIVING IN THE LOWER OHIO VALLEY BY 00Z SUNDAY...WHILE THE
ECMWF WANTS TO BE ABOUT 12 HOURS SLOWER AND HANG BACK ENERGY LONGER
IN A STRONGER SHORTWAVE.  THE 12Z RUN OF THE ECMWF IS A LITTLE
WEAKER AND QUICKER THAN ITS 00Z VERSION THOUGH.  IT COULD BE
TRENDING TOWARDS THE COMPROMISE SOLUTION OFFERED BY HPC BETWEEN THE
GFS AND THE ECMWF...WHICH IS WHAT WILL BE FOLLOWED HERE.

STILL FORESEE A WEAK...DRY FROPA ON WEDNESDAY WITH HIGH PRESSURE
BRIDGING ACROSS A COLD FRONT.  HIGH PRESSURE TRACKING ACROSS
SOUTHERN CANADA IS THEN IN COMMAND THROUGH THURSDAY.  BACKED OFF ON
HPC TEMPERATURE SUGGESTIONS BOTH DAYS...TRYING TO KEEP THE NUMBERS
CLOSER TO MEX/ENSEMBLE IN THIS ZONAL PATTERN.  READINGS WILL STILL BE
NEAR TO A BIT ABOVE NORMAL.

WARM FRONT APPROACHES ON FRIDAY AHEAD OF THE DEVELOPING
TROUGH...FOLLOWED BY THE SLOW APPROACH OF THE MAIN COLD FRONT WHICH
MAY NOT ARRIVE UNTIL LATE SATURDAY NIGHT OR SUNDAY.  AS A
RESULT...ELECTED TO HAVE A SLOW INCREASE IN POPS FROM FRIDAY INTO
SATURDAY NIGHT.  THERE WILL LIKELY BE A DRY PERIOD IN HERE SOMEWHERE
ONCE CWA GETS INTO THE WARM SECTOR...BUT FEEL IT IS TOO EARLY TO TRY
TO TIME THAT OCCURRENCE.  START ALLOWING POPS TO FALL OFF ON SUNDAY
ONCE FROPA OCCURS.  INCLUDED A SLIGHT CHANCE OF THUNDER AS WELL
GIVEN OVERALL STRENGTH OF SYSTEM AND SOUTHWEST FLOW OUT AHEAD. MEX
IS WARMER THAN THE ENSEMBLE FRI/SAT...AND THINK THAT IS REASONABLE
IN THIS SCENARIO.  STAYED WARMER ON SUNDAY TOO...WITH FROPA TOUGH TO
TIME.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
RADAR IMAGES SHOW PCPN EXITING THE NORTHEAST SECTIONS TONIGHT.
EXPECT LIGHT WINDS OVERNIGHT...WITH MVFR CEILINGS DEVELOPING OVER
THE CENTRAL MOUNTAINS.

LOW LEVEL FLOW BECOMES STRONG OUT OF THE SOUTHWEST LATER TONIGHT
AS DEVELOPING WARM FRONT LIFTS NORTH. KEPT LOW LEVEL WIND SHEAR IN
THE TERMINALS ACROSS THE WESTERN LOWLANDS OVERNIGHT /ISSUED
CORRECTION/.

A WARM FRONT LIFTS NORTH OVERNIGHT. EXPECT A LULL IN WEATHER FROM 03Z
TO 10Z GENERALLY EAST AND SOUTH OF CRW OVER SOUTHERN WV AND SW
VA...WHILE...AT THE SAME TIME...THERE IS A PEAK IN ACTIVITY ACROSS
SE OHIO AND NW WV THROUGH ABOUT 10-15Z AS THE WARM FRONT LIFTS
NORTH OVERNIGHT.

A STRONG COLD FRONT...PASSING LATE MONDAY MORNING THROUGH THE
AFTERNOON HOURS AFFECTING MOST SITES...ESPECIALLY HTS...PKB...AND
CRW EARLY AFTERNOON...WILL CONTINUE ITS WAY SOUTHEAST THROUGH THE
EVENING HOURS.

MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE UNDER HEAVY RAIN...AND
PERHAPS SEVERE DAMAGING WINDS EXPECTED WITH SEVERE THUNDERSTORMS.

THEREFORE...EXPECT IFR IN CONVECTION DURING THE DAY ON
MONDAY...AHEAD OF...AND ALONG COLD FRONT. CEILINGS LOWERING NR 1
THSD FT BKN IN HEAVIER CONVECTION.

CONDITIONS WILL START TO IMPROVE FROM THE NW NEAR THE END OF THE
PERIOD...AS THE COLD FRONT PUSHES IN.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING THE SHOWERS AND LOWER CEILINGS AND
VISIBILITIES MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                         MON 02/28/11
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EST 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
CRW CONSISTENCY  H    H    H    H    H    H    M    M    M    L    M    L
HTS CONSISTENCY  M    L    L    M    M    L    M    M    L    L    M    L
BKW CONSISTENCY  H    H    H    H    M    L    M    L    L    M    M    L
EKN CONSISTENCY  H    H    H    H    L    H    H    H    H    M    M    L
PKB CONSISTENCY  M    M    L    L    L    L    L    L    M    L    M    L
CKB CONSISTENCY  H    H    H    L    L    H    M    L    L    L    L    L

AFTER 06Z TUESDAY...
LINGERING IFR POSSIBLE IN POST FRONTAL LIGHT RAIN SHOWERS EARLY MON
NT...ESPECIALLY OVER THE MOUNTAINOUS COUNTIES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>011-013>020-
     024>040-046-047.
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ066-067-075-076-
     083>087.
KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...26/ARJ
NEAR TERM...ARJ
SHORT TERM...26
LONG TERM...CL
AVIATION...ARJ
Hazardous weather outlook, Feb 28, 2:12 AM EST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
212 AM EST MON FEB 28 2011

OHZ066-067-075-083-084-010715-
PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-
212 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
THROUGH THE MONDAY AFTERNOON ALONG A STRONG COLD FRONT. PRIMARY
THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>040-
046-047-010715-
GREENUP-CARTER-BOYD-LAWRENCE KY-WASHINGTON-MEIGS-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
212 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY
AHEAD OF AND ALONG A STRONG COLD FRONT. PRIMARY THREAT WILL BE
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:14 PM ESTSpecial Weather StatementRLXClay31 min
Feb 28, 6:19 AM ESTSevere Thunderstorm WarningRLXWayne56 min
Feb 28, 6:42 AM ESTSevere Thunderstorm WarningRLXJackson, Mason, Pleasants, Ritchie, Tyler, Wirt and 1 more63 min
Feb 28, 7:13 AM ESTSevere Thunderstorm WarningRLXCabell, Lincoln, Mason, Wayne62 min
Feb 28, 7:14 AM ESTTornado WarningRLXWood32 min
Feb 28, 8:13 AM ESTSpecial Weather StatementRLXBoone, Clay, Jackson, Kanawha, Lincoln, Putnam and 1 more47 min
Feb 28, 8:27 AM ESTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Jackson, Kanawha, Lincoln and 5 more48 min
Feb 28, 8:33 AM ESTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Raleigh, Wyoming57 min
Feb 28, 8:38 AM ESTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Gilmer, Harrison and 7 more67 min
Feb 28, 9:15 AM ESTSevere Thunderstorm WarningRLXClay, Fayette, Nicholas, Raleigh, Webster30 min
Feb 28, 9:20 AM ESTSevere Thunderstorm WarningRLXBoone, Fayette, Logan, McDowell, Mingo, Raleigh and 1 more55 min
Feb 28, 9:25 AM ESTSpecial Weather StatementRLXMcDowell35 min
Feb 28, 9:29 AM ESTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Upshur, Webster61 min
Feb 28, 9:37 AM ESTSevere Thunderstorm WarningRLXMcDowell53 min
Feb 28, 12:00 PM ESTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Harrison, Lewis, Upshur3 hr
Feb 28, 12:13 PM ESTSpecial Weather StatementRLXWayne3 hr
Feb 28, 1:46 PM ESTSpecial Weather StatementRLXMcDowell, Wyoming3 hr
Feb 28, 3:17 PM ESTAreal Flood WarningRLXKanawha6 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.